×

zbMATH — the first resource for mathematics

Strong convergence by a hybrid algorithm for finding a common fixed point of Lipschitz pseudocontraction and strict pseudocontraction in Hilbert spaces. (English) Zbl 1297.47088
Summary: We prove a strong convergence theorem by using a hybrid algorithm in order to find a common fixed point of a Lipschitz pseudocontraction and a \(\kappa\)-strict pseudocontraction in Hilbert spaces. Our results extend the recent ones announced by Y.-H. Yao et al. [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 71, No. 10, 4997–5002 (2009; Zbl 1222.47128)] and many others.

MSC:
47J25 Iterative procedures involving nonlinear operators
47H05 Monotone operators and generalizations
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. H. Bauschke and J. M. Borwein, “On projection algorithms for solving convex feasibility problems,” SIAM Review, vol. 38, no. 3, pp. 367-426, 1996. · Zbl 0865.47039
[2] D. Butnariu, Y. Censor, P. Gurfil, and E. Hadar, “On the behavior of subgradient projections methods for convex feasibility problems in Euclidean spaces,” SIAM Journal on Optimization, vol. 19, no. 2, pp. 786-807, 2008. · Zbl 1161.49033
[3] E. T. Hale, W. Yin, and Y. Zhang, “Fixed-point continuation applied to compressed sensing: implementation and numerical experiments,” Journal of Computational Mathematics, vol. 28, no. 2, pp. 170-194, 2010. · Zbl 1224.65153
[4] S. M\uaru\cster and C. Popirlan, “On the Mann-type iteration and the convex feasibility problem,” Journal of Computational and Applied Mathematics, vol. 212, no. 2, pp. 390-396, 2008. · Zbl 1135.65027
[5] C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103-120, 2004. · Zbl 1051.65067
[6] Y. Censor, T. Elfving, N. Kopf, and T. Bortfeld, “The multiple-sets split feasibility problem and its applications for inverse problems,” Inverse Problems, vol. 21, no. 6, pp. 2071-2084, 2005. · Zbl 1089.65046
[7] H.-K. Xu, “A variable Krasnosel’skii-Mann algorithm and the multiple-set split feasibility problem,” Inverse Problems, vol. 22, no. 6, pp. 2021-2034, 2006. · Zbl 1126.47057
[8] C. I. Podilchuk and R. J. Mammone, “Image recovery by convex projections using a least-squares constraint,” Journal of the Optical Society of America A, vol. 7, pp. 517-521, 1990.
[9] D. Youla, “Mathematical theory of image restoration by the method of convex projections,” in Image Recovery: Theory and Application, H. Star, Ed., pp. 29-77, Academic Press, Orlando, Fla, USA, 1987.
[10] W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506-510, 1953. · Zbl 0050.11603
[11] S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274-276, 1979. · Zbl 0423.47026
[12] A. Genel and J. Lindenstrauss, “An example concerning fixed points,” Israel Journal of Mathematics, vol. 22, no. 1, pp. 81-86, 1975. · Zbl 0314.47031
[13] O. Scherzer, “Convergence criteria of iterative methods based on Landweber iteration for solving nonlinear problems,” Journal of Mathematical Analysis and Applications, vol. 194, no. 3, pp. 911-933, 1995. · Zbl 0842.65036
[14] F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197-228, 1967. · Zbl 0153.45701
[15] G. Marino and H.-K. Xu, “Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 336-346, 2007. · Zbl 1116.47053
[16] S. Ishikawa, “Fixed points by a new iteration method,” Proceedings of the American Mathematical Society, vol. 44, pp. 147-150, 1974. · Zbl 0286.47036
[17] C. E. Chidume and S. A. Mutangadura, “An example of the Mann iteration method for Lipschitz pseudocontractions,” Proceedings of the American Mathematical Society, vol. 129, no. 8, pp. 2359-2363, 2001. · Zbl 0972.47062
[18] K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372-379, 2003. · Zbl 1035.47048
[19] M. O. Osilike and Y. Shehu, “Explicit averaging cyclic algorithm for common fixed points of asymptotically strictly pseudocontractive maps,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 548-553, 2009. · Zbl 1175.65069
[20] S. Plubtieng and K. Ungchittrakool, “Strong convergence of modified Ishikawa iteration for two asymptotically nonexpansive mappings and semigroups,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 7, pp. 2306-2315, 2007. · Zbl 1133.47051
[21] X. Qin, Y. J. Cho, S. M. Kang, and M. Shang, “A hybrid iterative scheme for asymptotically k-strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 5, pp. 1902-1911, 2009. · Zbl 1309.47079
[22] X. Qin, H. Zhou, and S. M. Kang, “Strong convergence of Mann type implicit iterative process for demi-continuous pseudo-contractions,” Journal of Applied Mathematics and Computing, vol. 29, no. 1-2, pp. 217-228, 2009. · Zbl 1222.47110
[23] B. S. Thakur, “Convergence of strictly asymptotically pseudo-contractions,” Thai Journal of Mathematics, vol. 5, no. 1, pp. 41-52, 2007. · Zbl 1159.47050
[24] C. Martinez-Yanes and H.-K. Xu, “Strong convergence of the CQ method for fixed point iteration processes,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 11, pp. 2400-2411, 2006. · Zbl 1105.47060
[25] H. Zhou, “Convergence theorems of fixed points for Lipschitz pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 546-556, 2008. · Zbl 1140.47058
[26] Y. Yao, Y.-C. Liou, and G. Marino, “A hybrid algorithm for pseudo-contractive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4997-5002, 2009. · Zbl 1222.47128
[27] Y.-C. Tang, J.-G. Peng, and L.-W. Liu, “Strong convergence theorem for pseudo-contractive mappings in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 2, pp. 380-385, 2011. · Zbl 1295.47093
[28] Q.-B. Zhang and C.-Z. Cheng, “Strong convergence theorem for a family of Lipschitz pseudocontractive mappings in a Hilbert space,” Mathematical and Computer Modelling, vol. 48, no. 3-4, pp. 480-485, 2008. · Zbl 1145.47305
[29] K. Deimling, “Zeros of accretive operators,” Manuscripta Mathematica, vol. 13, pp. 365-374, 1974. · Zbl 0288.47047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.